# SDR CALA2012060400391

- Difficulty date: June 1, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 46,651 hours, 15,485 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS A DENT WITH A CREASE IN IT, LOCATED 14.75" AFT OF FWD EDGE OF DOOR AND 24" BELOW UPPER DOOR EDGE. CARGO DOOR REPAIRED IAW SRM 52-00-01, REPAIR 2.
